# SDR FDEA202106151542

- Difficulty date: June 15, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 50,853 hours, 24,091 cycles
- Engine: Rroyce RB211535*
- System (JASC): 7700 · Engine Indicating System
- Part: Probe
- Condition: Obstructed
- Location: P1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT FROM LCK RIGHT MOTOR SHOWED IN THE  YELLOW FOR EGT AND ABNORMALLY LOW EPR, ALSO HIGHER  THAN NORMAL N1 AND FUEL FLOW; BUT THE THROTTLES  WERE STAGGERED WITH THE RIGHT BEING FURTHER AFT.  AUTOTHROTTLES KICKED OFF AND WE PULLED THE THROTTLE  TO IDLE AND LEFT IT THERE FOR REMAINED OF THE  FLIGHT AND IT RAN FINE. DECLARED AN EMERGENCY AND  DIVERTED TO KIND.   INSPECTED P1 PROBE AND FOUND AN INSECT STUCK INSIDE. DISCONNECTED P1 AIR TUBES   AT   P1 AIR  ACCUMULATOR AND AT FFG AND PURGED SYSTEM WITH DRY NITROGEN. P1 PROBE IS   NOW CLEAR AND GOOD AIR FLOW AT ALL POINTS. RECONNECTED AIR TUBES IAW AMM 70-51-00-  2.
